MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE JAPANESE; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000325
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the pump had been used from july 5.On july 10 at 14:16, the code 26 alarm went off.The alarm sound stopped by pushing the reset button, but it went off again after 20 - 30 min.There was a turbid liquid about 1/3 in the bottle.The liquid was drained, but the alarm went off again.About 3 mm of liquid accumulated in 3 hours after the liquid was drained.The catheter was operating without any problems.At 15:13, blood came into the catheter.The pump was replaced with a new one".Additional received stated that the catheter was a non-teleflex device.Patient condition "unknown" at time of report.
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "alarm went off" is not able to be confirmed.The sample and recorder strip was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE JAPANESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key15208908
Report Number3010532612-2022-00300
Device Sequence Number14615591
Product Code DSP
UDI-Device Identifier30801902043420
UDI-Public30801902043420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN000325
Device Catalogue NumberIAP-0500J
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER; CATHETER
Patient SexUnknown